Proflam

Proflam ( Ibuprofen ) is a 100mg/5ml suspension, having approximate quantity of 90ml.

It is an NSAID (Non-steroidal anti-inflammatory drug). It has analgesic, antipyretic, anti-inflammatory, and anti-rheumatic properties.

Package contains:

1 pack of proflam contains 100mg/5ml with approximate amount of 90ml syrup.

Proflam

Composition:

Each 5ml contains:

Ibuprofen USP 100 mg.

Product specs. USP

Dosage:

Calculated on the basis of 20mg/kg body weight and suitable approximated.

Children:

6-24 months: To be assessed by the physician.

3-5 years:1 teaspoonful, 3-4 times a day.

6-12 years: 2 teaspoonfuls, 3-4 times a day.

Or as directed by the physician.

Indications:

Proflam syrup is used as an analgesic (to relieve pain). Used as an antipyretic (to relieve fever). Used as an anti-inflammatory and anti-rheumatic (to reduce swelling).

It is also used for headaches, migraines, and inflammatory conditions such as arthritis (a condition characterized by joint pain). It is also used to treat muscle aches.

Side effects:

It may cause gastrointestinal upset such as GI bleeding, perforation of the mucosa, peptic ulcers, dyspepsia, nausea, vomiting, diarrhea, and pain in the abdomen.

Some people taking syrup may experience hypersensitivity reactions such as anaphylactic reactions or allergic reactions. These side effects are reversible (reversed by terminating the medicine).

Caution:

It is only used orally. To be sold on the prescription of a registered medical practitioner only.

People who are hypersensitive to NSAIDS, do not take this syrup.

Proflam back

Instructions:

Store in a cool & dry place below 25°C. Protect from heat & sunlight. Keep all medicines out of the reach of the children. For oral use only. Shake well before use.

Manufactured by:

Proflam is manufactured by Polyfine Chempharma. https://polyfinechempharma.com

To buy Proflam online, visit the website link given below: https://pharmeasy.in

By: Kainat Noor